# SDR ASAA2019011027757

- Difficulty date: January 10, 2019
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 39,889 hours, 11,975 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT CRUISE ALTITUDE LEFT FUEL GAUGE INDICATED 400 LBS LESS THAN RIGHT FUEL GAUGE. FUEL USED ON LEFT ENGINE INDICATED 3.85 & RIGHT ENGINE INDICATED 3.90. ALL OTHER INDICATIONS APPEAR NORMAL. FLIGHT LEVEL 310, .789 MACH, N1 85.5, N2 LEFT 90.9, N2 LEFT 91.1. FF LEFT 2.93, FF RIGHT 2.94, VIB LEFT 0.5 VIB RIGHT 0.4,SAT -49'C. 400 LBS IMBALANCE OCCURRED 30 MINS AT CRUISE ALTITUDE. GROUNDED - YES. PERFORMED FQIS PROCEDURE TEST. CURRENT STATUS - NO PRESENT FAULTS. IN FLIGHT FAULT/FAULT HISTORY- NO FAULTS. GROUND TEST - PASSED PER FIM 28-41 TASK 801. PER TECH SERVICES PERFORMED ENGINE FUEL FEED PUMPS FUNCTIONAL TEST. TEST OK PER AMM 28-22-00.
